# SDR YENA20131226248

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 33,880 hours, 11,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z030H0005110
- Part serial: 030H00069693
- Condition: Failed
- Location: Emergency Lights
- Part time: 33,869 hours, 11,853 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L2 DOOR EMERGENCY EXIT LIGHT NOT ILLUMINATING CORRECTLY.  REPLACED AFT DECODER ENCODER UNIT (DEU) (200RH) IAW AMM 23-73-46.  OPS CHECK GOOD.
